# SDR MALA030478

- Difficulty date: October 25, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Engine: Ge CT79B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLT, SHORTLY AFTER T/O,  LT ENGINE SURGED TO OVER 100 PERCENT TORQUE, THEN BACK TO 80 PERCENT.  ITT FOLLOWED SAME TREND.  PERFORMED ERRATIC.  ENGINE QRH INFLIGHT AND LOCKED OUT TORQUE MOTOR, ENGINE AND INDICATIONS STABILIZED EXCEPT FOR TORQUE.  TORQUE GAUGE CONTINUED TO BOUNCE 20 PERCENT ON TAXI IN, POWER LEVERS AT GROUND IDLE TORQUE IND WAS AT 0-20 PERCENT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT ENGINE P/N CT7-9B IAW JOB CARD 7100-301 AND PROP P/N R390/4-123-F/27 IAW JOB CARD 6110-303 ENG S/N ON GE-E785734 PROP S/N ON DAP0192, ALL OPS CHECKS GOOD.  CREW MUST ESTABLISH NEW BASE LINE FOR DDT.
